Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 20, NWS Hastings, NE

August 2, 2016Greeley County, Howard County, Nance County, Nebraska

NWS Hastings, NE issued this flash flood warning at Aug 2, 2016, 1:11 AM CDT for Greeley County, Howard County, Nance County, Nebraska. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2016, 1:11 AM CDT (06:11 UTC)
Expired
Aug 2, 2016, 4:00 AM CDT
In force
3 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Greeley County, NE, Howard County, NE, Nance County, NE

The radar

The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 1:14 AM CDTHEAVY RAIN 2.651 S Belgrade, NESTORM TOTAL RAINFALL
Aug 2, 1:45 AM CDTHEAVY RAIN 1.982 S Genoa, NETOTAL SINCE 12 AM. DATA COURTESY USGS.
Aug 2, 2:45 AM CDTHEAVY RAIN 2.012 S Genoa, NETOTAL SINCE 12 AM. DATA COURTESY USGS.
Aug 2, 2:45 AM CDTHEAVY RAIN 2.023 Nw Fullerton, NETOTAL SINCE 11 PM. DATA COURTESY USGS. MORE RAIN COULD ADD TO THIS TOTAL BEFORE DAWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WGUS53 KGID 020611
FFWGID
NEC077-093-125-020900-
/O.NEW.KGID.FF.W.0020.160802T0611Z-160802T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
111 AM CDT TUE AUG 2 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HOWARD COUNTY IN CENTRAL NEBRASKA...
  SOUTHEASTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
  NANCE COUNTY IN CENTRAL NEBRASKA...

* UNTIL 400 AM CDT

* AT 1257 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FULLERTON...GENOA...WOLBACH...BELGRADE AND CUSHING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4131 9771 4131 9790 4129 9790 4129 9805
      4128 9806 4126 9827 4139 9827 4139 9829
      4127 9829 4135 9857 4147 9847 4148 9810
      4149 9810 4150 9804 4151 9804 4151 9789
      4153 9788 4153 9771

$$

HEINLEIN
1 follow-up statement
128 
WGUS73 KGID 020853
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
353 AM CDT TUE AUG 2 2016

NEC077-093-125-020901-
/O.EXP.KGID.FF.W.0020.000000T0000Z-160802T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD NE-GREELEY NE-NANCE NE-
353 AM CDT TUE AUG 2 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HOWARD...SOUTHEASTERN
GREELEY AND NANCE COUNTIES WILL EXPIRE AT 400 AM CDT...

THE HEAVY RAIN HAS MOSTLY ENDED. FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT AND NO FLOODING IS CURRENTLY REPORTED. 

LAT...LON 4131 9771 4131 9790 4129 9790 4129 9805
      4128 9806 4126 9827 4139 9827 4139 9829
      4127 9829 4135 9857 4147 9847 4148 9810
      4149 9810 4150 9804 4151 9804 4151 9789
      4153 9788 4153 9771

$$

HEINLEIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 12:36 AM CDT, 35 minutes earlier.

Area forecast discussion, Aug 2, 12:36 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
1236 AM CDT TUE AUG 2 2016

.SHORT TERM...(This evening through Wednesday Night)
Issued at 342 PM CDT Mon Aug 1 2016

Generally zonal flow remains in place across the region, set up
between high pressure spread across the southern CONUS and various
disturbances located across the north. Been a dry afternoon
across the CWA, though radar showing some scattered thunderstorm
activity not too far off to the northwest. At the surface, the
pattern has been messy at times. Started out the day with variable
winds and plenty of cloud cover across the north. An outflow
boundary pushed south through the northern half of the CWA this
morning, bringing at least a temporary shift in winds out of the
north. More southeasterly winds have since returned to the
majority of the CWA, but a boundary remains in place across far
SWrn portions, with more southerly winds to its south. Speeds have
been stronger than expected, most locations are currently
sustained 15-20 MPH, with gusts near 25 MPH. A trough axis remains
draped south through the High Plains. As far as temperatures to,
looks like we are going to fall short of forecast highs for many
locations (esp across SC NE), thanks in part to more cloud cover
for some, higher dewpoints for others. 3 pm obs range from the
lower/mid 80s in the north to upper 90s in far southern areas.

Late today into tonight, thunderstorm chances remain in the
forecast, and overall didn't make notable changes to the forecast.
A subtle shortwave disturbance is shown by models to continue
pushing east with time, with additional thunderstorms expected to
develop in proximity of the sfc trough to the west, though overall
coverage if things go is uncertain, with the SPC Meso page showing
700 MB temps pushing 14C. Should be aided later this evening by a
30ish kt LLJ nosing into the region. The better chances remain
across the western half of the CWA, with more uncertainty further
east. Potential for strong/marginally severe storms remains,
plenty of instability around, but deeper layer shear isn't the
greatest.

As we get into Tuesday, the main surface boundary that pushes
southeast tonight is roughly halfway through the CWA by mid
morning, continuing to sink south to near the NE/KS state line
around midday. Losing its push, the front is shown by most models
to stall out over far northern KS, remaining in that general area
well through Tuesday night. Upper level forcing is never the
greatest Tue/Tues night, but the front remains around our southern
counties, and as evening passes the LLJ picks back up - just can't
confidently dry any time period completely out. Did trim back the
northern extent of PoPs, confining them to south of Interstate 80.
With that front around, confidence in highs for tomorrow is not
high. Did trend back a bit in the north-northwest, where
northeasterly winds are expected all day. Further south winds may
end up being more light/variable. Current forecast highs range
from the upper 80s in the northwest to mid 90s further south.

Did keep Wednesday and Wednesday night dry, though there is some
suggestion that a bit of lingering activity could be around to
start the day. Forecast for Wed has been dry for a while, would
like to see more support from models before having to insert a
PoP. Aloft, focus is turning to the next notable upper level
disturbance, which during this period is sliding east across the
northern Rockies. Ahead of that disturbance, low pressure is
starting to become better organized to our west-northwest, with
winds turning more to the south with time as a warm front pushes
back north. Looks to be another warm day, with forecast highs in
the mid 90s.

.LONG TERM...(Thursday through Monday)
Issued at 342 PM CDT Mon Aug 1 2016

Better chances for precipitation look to start working their way
in on Thursday, continuing right on through the upcoming
weekend.

Looking at the upper levels Thurs/Fri, that above mentioned upper
level system pushing east through the northern Rockies on
Wednesday will continue to do so. During the day Thursday the
center of the low is crossing just north of the Dakotas, before
working its way through Ontario toward the Hudson Bay area through
Friday. Generally zonal flow sets up in its wake, with periodic
shortwave disturbances potentially sliding right through the area.
At the surface, the Thurs/Fri system pushes another surface
frontal boundary south into the the region, once again stalling
out across the Central Plains as it loses its upper level push.
Models suggest that this frontal boundary will be lingering around
the area through the weekend and into Monday.

Between the surface boundary lingering around the area, periodic
disturbances moving through, as well as some lift via a passing
upper level jet streak, it's difficult to completely rule
precipitation chances out of any period. Also difficult to have an
abundance of confidence in timing/location, as how any
particular day plays out will be affected by what/if anything
occurs the day prior. Plenty of things to iron out in the coming
days, but the increased chances are encouraging.

Temperatures through this period will be driven by where that
surface boundary ends up and accompanying clouds/precip, but
potential for some highs in the 70s is there for a few days, esp
across portions of the area north of the front.

&&

.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Tuesday)
Issued at 1236 AM CDT Tue Aug 2 2016

Significant Weather: possible TSRA next 3-6 hrs.

Rest of tonight: Generally multi-layered VFR clouds...but a period
of MVFR CIGs is possible. GRI is MVFR right now...but this is
expected to be temporary. There is a chance for a TSRA...but
confidence is only high enough for VCTS/CB. There could be some
IFR stratus near dawn from the tstms to the N. NE-SE winds under
10 kts. Confidence: medium

Tue: VFR. Clouds gradually decrease to SCT altocu around 9-12K ft.
Winds SE-NE under 10 kts. Confidence: High

Tue eve: VFR. Just a little cirrostratus possible. Lgt ENE winds.
Confidence: High

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...ADP
LONG TERM...ADP
AVIATION...Kelley
Hazardous weather outlook, Aug 1, 8:58 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
858 PM CDT MON AUG 1 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
030200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
858 PM CDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK
AREA THROUGH TONIGHT. THERE IS A MARGINAL RISK OF SEVERE
STORMS...MAINLY ALONG AND NORTHWEST OF A LINE FROM ALMA TO MINDEN
TO GRAND ISLAND TO FULLERTON. THE PRIMARY HAZARDS WOULD BE HAIL UP
TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE FOR A STRAY THUNDERSTORM OR TWO TUESDAY
INTO TUESDAY NIGHT. WHILE A FEW STRONG THUNDERSTORMS ARE
POSSIBLE...SEVERE WEATHER IS CURRENTLY NOT EXPECTED.

THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH
SUNDAY. THE GREATEST CHANCES FOR THUNDERSTORMS CONTINUE TO BE
THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE
ANY SPECIFICS REGARDING THUNDERSTORM INTENSITY...BUT THERE WILL BE
POTENTIAL FOR SOME STORMS TO BE SEVERE ALONG WITH THE POSSIBILITY
OF LOCALIZED FLOODING.

DURING THE AFTERNOON HOURS TUESDAY AND WEDNESDAY...HEAT INDEX
VALUES NEAR 100 DEGREES WILL BE POSSIBLE...MAINLY EAST OF HIGHWAY
281.

.SPOTTER INFORMATION STATEMENT...

THERE IS AN OUTSIDE CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED
THROUGH TONIGHT IN PARTS OF THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

BILLINGS WRIGHT

In the hours before

Special weather statement, Aug 1, 10:13 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT MON AUG 1 2016

NEZ040-041-020400-
NANCE NE-GREELEY NE-
1013 PM CDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND
NORTHWESTERN NANCE COUNTIES UNTIL 1100 PM CDT...

AT 1013 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WOLBACH...OR 27 MILES EAST OF ORD...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WOLBACH.

LAT...LON 4148 9829 4148 9814 4142 9812 4139 9827
      4140 9829 4139 9848 4153 9855 4163 9829
TIME...MOT...LOC 0313Z 251DEG 13KT 4147 9842

BILLINGS WRIGHT
Special weather statement, Aug 1, 10:14 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT MON AUG 1 2016

NEZ040-020400-
GREELEY NE-
1014 PM CDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY COUNTY UNTIL
1100 PM CDT...

AT 1014 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF GREELEY...OR 16 MILES NORTHEAST OF ORD...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPALDING.

LAT...LON 4164 9829 4164 9875 4174 9875 4174 9829
TIME...MOT...LOC 0314Z 266DEG 22KT 4174 9867

BILLINGS WRIGHT
Special weather statement, Aug 1, 10:58 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1058 PM CDT MON AUG 1 2016

NEZ040-020445-
GREELEY NE-
1058 PM CDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR GREELEY COUNTY UNTIL 1145 PM
CDT...

AT 1057 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF FORT HARTSUFF
STATE PARK TO NEAR GREELEY. MOVEMENT WAS EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPALDING...GREELEY AND WOLBACH.

LAT...LON 4140 9829 4139 9848 4164 9875 4174 9875
      4174 9829
TIME...MOT...LOC 0357Z 254DEG 8KT 4183 9871 4156 9848

BILLINGS WRIGHT
Special weather statement, Aug 1, 11:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1159 PM CDT MON AUG 1 2016

NEZ040-020530-
GREELEY NE-
1159 PM CDT MON AUG 1 2016

...STRONG THUNDERSTORMS AFFECTING NORTHEAST GREELEY COUNTY...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF GREELEY...OR 28 MILES
EAST OF ORD...MOVING SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPALDING...GREELEY AND SCOTIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4140 9829 4146 9870 4174 9875 4174 9829
TIME...MOT...LOC 0458Z 319DEG 10KT 4157 9839

KELLEY
Special weather statement, Aug 2, 12:12 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1212 AM CDT TUE AUG 2 2016

NEZ041-020545-
NANCE NE-
1212 AM CDT TUE AUG 2 2016

...STRONG THUNDERSTORMS APPROACHING NANCE COUNTY...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS OVER EASTERN GREELEY AND
SOUTHERN BOONE COUNTIES...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE THUNDERSTORMS WILL BE NEAR...

BELGRADE AROUND 1230 AM CDT.
FULLERTON AROUND 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4151 9790 4130 9790 4129 9795 4129 9805
      4128 9806 4128 9810 4127 9810 4126 9827
      4139 9827 4139 9828 4148 9829 4148 9810
      4149 9810 4150 9804 4151 9804
TIME...MOT...LOC 0511Z 326DEG 18KT 4149 9824

KELLEY
Special weather statement, Aug 2, 1:11 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 AM CDT TUE AUG 2 2016

NEZ040-041-047-048-020700-
HOWARD NE-MERRICK NE-NANCE NE-GREELEY NE-
111 AM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOWARD...
SOUTHEASTERN GREELEY...WESTERN NANCE AND NORTHWESTERN MERRICK
COUNTIES UNTIL 200 AM CDT...

AT 110 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOLBACH...OR 25 MILES SOUTHEAST OF ORD...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FULLERTON...WOLBACH...BELGRADE...COTESFIELD AND CUSHING.

LAT...LON 4149 9829 4148 9829 4147 9789 4120 9794
      4133 9864 4150 9860
TIME...MOT...LOC 0610Z 278DEG 29KT 4141 9852

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:15 PM CDTFlash Flood WarningGIDFurnas3 hr
Aug 1, 7:17 PM CDTSpecial Weather StatementGIDGosper43 min
Aug 1, 7:43 PM CDTSevere Thunderstorm WarningGIDFurnas32 min
Aug 1, 8:13 PM CDTSevere Thunderstorm WarningGIDFurnas32 min
Aug 1, 8:45 PM CDTSevere Thunderstorm WarningGIDFurnas45 min
Aug 1, 9:29 PM CDTAreal Flood WarningGIDFurnas12 hr
Aug 1, 9:30 PM CDTSpecial Weather StatementGIDFurnas45 min
Aug 1, 10:13 PM CDTSpecial Weather StatementGIDGreeley47 min
Aug 1, 10:14 PM CDTSpecial Weather StatementGIDGreeley46 min
Aug 1, 10:52 PM CDTSevere Thunderstorm WarningGIDNance53 min
Aug 1, 10:58 PM CDTSpecial Weather StatementGIDGreeley47 min
Aug 1, 11:33 PM CDTSevere Thunderstorm WarningGIDGreeley27 min
Aug 1, 11:59 PM CDTSpecial Weather StatementGIDGreeley31 min
Aug 2, 12:12 AM CDTSpecial Weather StatementGIDNance33 min
Aug 2, 12:15 AM CDTAreal Flood AdvisoryGIDGreeley, Nance6 hr
Aug 2, 1:11 AM CDTSpecial Weather StatementGIDNance49 min

Nearby

Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.